# SDR N93A26062007

- Difficulty date: June 26, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N516QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 658
- Aircraft time: 5,133 hours, 1,760 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 716483
- Part serial: 0191
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TOUCHDOWN, CREW RECEIVED NOSE WHEEL STEERING FAIL MESSAGE.
